# SDR SWAA2014103033517

- Difficulty date: October 13, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,642 hours, 56,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6548657
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING SUPPORT STRUCTURE HORIZONTAL SHELF OTBD CHORD CRACKED AT BS 727 STRINGER 19R.  R & R CHORD IAW SRM & DWG.
